# SDR DL72W011413

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 78,170 hours, 52,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SEATS 23, 24, 25, 26 EMERGENCY LIGHTS INOPERATIVE, REPAIRED PINCHED WIRING. ALL CHECKED OK.
